# SDR SWIA972525

- Difficulty date: April 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 23,310 hours, 28,691 cycles
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Failed
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD STABILIZER BOOT FAILS IN BOTH TIMERS 1 AND 2 IN BOTH THE HEAVY AND LIGHT POSITIONS.  RETURNED TO SLC.  REMOVED AND REPLACED LEFT WING INBOARD DEICE BOOT IAW MM 30-10-00 AND RII 30-301.  OPS CHECK GOOD.  P/N ON P29S-705135-25, S/N ON MP19510, S/N OFF MB26310.
